MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006378
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the laser failed to power up during the startup sequence, the system was attempted to restart several times.The procedure was cancelled when the patient was under general anesthesia on the operation table.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The device is not available for analysis; however, a field service work was performed.The system was inspected and found that the pt100 temperature was 80degrees.Temperature sensor replaced and system restarted, and temperature checked several times, fault does not re-occur.Full functionality testing carried out.No further faults found.After the temperature sensor replacement, the issue was resolved, and the unit was within the specification.The malfunction found could have affected the device performance leading to the event experienced by the customer.Based on the information available, the investigation conclusion code of cause traced to component failure was assigned for this complaint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; however, a field service work was performed.The temperature sensor was returned, the visual inspection was showed that the component was in good physical condition, electrical connections were good.There was no functional test performed to determinate the functionality of the component.Temperature sensor was replaced and system restarted, and temperature checked several times, fault does not re-occur.Based on the information available, the investigation conclusion code of cause traced to component failure was assigned for this complaint.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
israel 2069204
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20587386
Report Number2124215-2024-65934
Device Sequence Number12399683
Product Code GEX
UDI-Device Identifier07290109144665
UDI-Public07290109144665
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006378
Device Catalogue NumberGA-2006378
Device Lot Number0000001033
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/17/2024
01/08/2025
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/06/2024
01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown